Acta Mathematica

, Volume 197, Issue 2, pp 167–289

Resolution of singularities of real-analytic vector fields in dimension three

Article

DOI: 10.1007/s11511-006-0011-7

Cite this article as:
Panazzolo, D. Acta Math (2006) 197: 167. doi:10.1007/s11511-006-0011-7

Abstract

Let χ be an analytic vector field defined in a real-analytic manifold of dimension three. We prove that all the singularities of χ can be made elementary by a finite number of blowing-ups in the ambient space.

Keywords

resolution of singularities vector fields singularities 

2000 Math. Subject Classification

Primary 14E15 Secondary 34C05 58F14 
Download to read the full article text

Copyright information

© Institut Mittag-Leffler 2007

Authors and Affiliations

  1. 1.Instituto de Matemática e EstatísticaUniversidade de São PauloSão PauloBrazil

Personalised recommendations